# SDR DALA13051450930

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,374 hours, 50,031 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE EMERGENCY ESCAPE PATH TAILCONE RELEASE CABLE SPRING MOUNT BRACKETS HAD MISSING HARDWARE.  THIS IS CONSIDERED A DEFECT IN THE EMERGENCY ESCAPE SYSTEM AND COULD HAVE AN ADVERSE AFFECT ON THE EVACUATION ROUTE IF IT PREVENTED PROPER DEPLOYMENT OF THE TAILCONE.  THIS NOT IN COMPLIANCE WITH 14 CFR, PART 121.703.  THE SPACER AND BOLT WERE REPLACED, ADJUSTED, AND THE RII WAS SATISFACTORY.
